# SDR SIMA20151122001

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 29,091 hours, 26,081 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE IN THE CABIN, FOLLOWED BY LAVATORY SMOKE EICAS WARNING.   COMPLIED WITH ETN EM 72-034 & FIRST STEPS OF ENG GROUP WORK SCOPE.  ALTHOUGH INITIAL TESTS PRODUCED A ODOR SUBSEQUENT RUNS IAW ETN EM 72-034 & FIM TASKS PRODUCED NO ODOR.  ALL FIM TASKS HAD NO DEFECTS NOTED.  COMPLIED WITH EMB FIM TASK 34-22-00-810-835-A.  NO DEFECTS NOTED.
